MathSciNet Relay Station
MathSciNet bibliographic data
MR1785455 05E30 (60F05 82B05)
Hora, Akihito Gibbs state on a distance-regular graph and its application to a scaling limit of the spectral distributions of discrete Laplacians. Probab. Theory Related Fields 118 (2000), no. 1, 115–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement